Depression Home > Deplin Overdose

Treating a Deplin Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal to help reduce the amount of the vitamin absorbed into the bloodstream. Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. An example of supportive care for a Deplin overdose would include anti-seizure medicines to treat seizures, if they occurred.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Deplin.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.